I kept throwing up ever since I went on the patch so they gave me Phenergan Suppositories to help with the nausea. I couldn't eat or drink anything at all or it came back up. Even my Herblax all came back up after I took them. I still threw up even with the first 2 suppositories. Due to the throwing up and nausea I had spent almost all of my time laying down, only up for 10-15 minutes at a time and back down for an hour or so until it passed. "I think" I may have finally gotten through that stage. I always feel better when laying down so now that I am staying up again I will see if the pain keeps getting worse again.
I finally felt better yesterday although I wasn't laying down and didn't throw up. I use the suppositories every 8 hours.
I am on 25 mg which is the lowest dose to start with so I do have lead-way if I need a stronger one for pain if my stomach tolerates it. They are hoping my body will adjust after awhile and accept the patch without causing any more nausea. We had to start with the lowest dose since we have a problem with my body tolerating meds. Like they said.....We have to give it our best shot since I can't tolerate anything that goes through my digestive system and we are running out of meds to try. That is also why they gave suppositories instead of pill form for nausea, they didn't want to put anything thorough my digestive system.
I had already tried 2 different nausea pills and they didn't help me at all. They want me to hang in there as long as I can before giving up on the patch because the only other pain meds to try would be the pain pump which doesn't intrigue me. Right now we just have to work on the nausea and my body tolerating it.
Today I do feel more pain so I don't know if it will totally help the pain or not. I did have my hopes up yesterday because other than my mind I actually did feel better. Maybe it is weakening since it is time to change it tonight?! I thought I would feel better today since it is a very warm sunny day but the longer I have been up the more the pain is building again. Maybe it will take awhile for the total affects to take place?! I just went on it 2-1/2 days ago.
I guess it doesn't help either because my nerves are also shot now after 2 years of fighting for help (not to mention the prior 25 years before these additional problems), "trying" to run a business in pain and even while in a nursing home, not being able to function properly for 2 years, and going through 4 surgeries in 10 months time and zillions of tests.
I will know better in a few days if the patch will work. I have to change it tonight so I am hoping a new patch doesn't start the throwing up again and helps the pain more.
"SMILE............It confuses people!"